I managed to get myself up and out the door for 2 doctor appointments. I had a very hard day yesterday, emotionally and physically. I finished my Effexor taper the day before which brought on the emotional bad day of crying spells out of nowhere, rages, screaming/yelling out of frustration, brain zaps, can’t find the right words for things, wobbly, dizzy, etc. Physical symptoms are non productive cough which sucks. I can’t sleep for more than an hour at a time it seems. I can’t get comfortable. My anxiety is through the roof. Yada yada yada yada.
We didn’t do PFTs (lung functions) considering I just did them on Tuesday. My x-ray from Tuesday showed cloudiness (infection) in my lower right lung. They decided to add oral Bactrim (3 times a day) to the antibiotic cocktail of IV Colistin (every 12 hours) and IV Zosyn (every 6 hours). They added the Bactrim because 2 sputum cultures ago I cultured achromobactor. They wanted to make sure they have all areas covered. The achromobactor is resistant to both the IV antibiotics so they want to make sure it is covered even if it didn’t show up on the sputum culture. Bugs like to hide in there. Like I have said before my lungs are assholes. They don’t play nice at all.
Now for the anti-depressant debacle. The verdict is that my psych took my taper down too fast therefore bringing on all of the symptoms I listed above. Effexor is one of, if not the the hardest, anti-depressants to come off of. It makes you not yourself and there is nothing you can do about it and it is pretty scary to boot. They decided to add back the low dose of Effexor for me to take for another week or two then go to every other day for a week or so and see how I’m doing. If I need more time to taper then I will go to every 3 days. This taper is brutal. It’s even more brutal when my husband is away for work. I need may rock to keep me grounded. FaceTime helps but having his physical self here to have and to hold would be better.
My psych did up my Prozac to 40mg. It takes sometimes 2-6 weeks for anti-depressants to get to their therapeutic level. We also stopped the Rexalti considering I have gained at least 15 pounds while on it (it is a side effect). While the weight gain is good for me BUT it goes to my midsection and then it makes it harder to breathe. I also didn’t feel that it was helping. I’m hoping all of these changes help for the better. I don’t care for feeling like I’m crazy and can’t control myself. I’m surprised that I have managed to type this out with my current attention span with many many breaks.
Until net time….